Loading, please wait...

Childrens Ibuprofen (NSAID) Oral Suspension Pain Reliever & Fever Reducer Liquid - Up&Up™

Childrens Ibuprofen (NSAID) Oral Suspension Pain Reliever &#38 Fever Reducer Liquid - Up&Up™ - image 1 of 4Childrens Ibuprofen (NSAID) Oral Suspension Pain Reliever &#38 Fever Reducer Liquid - Up&Up™ - image 2 of 4Childrens Ibuprofen (NSAID) Oral Suspension Pain Reliever &#38 Fever Reducer Liquid - Up&Up™ - image 3 of 4Childrens Ibuprofen (NSAID) Oral Suspension Pain Reliever &#38 Fever Reducer Liquid - Up&Up™ - image 4 of 4
Childrens Ibuprofen (NSAID) Oral Suspension Pain Reliever &#38 Fever Reducer Liquid - Up&Up™ - image 1 of 4
flavor Grape
size 4fl oz

About this item

At a glance

Gluten Free
Gluten Free
HSA/FSA Eligible
HSA/FSA Eligible

Highlights

  • THE ACTIVE INGREDIENT in Children's Ibuprofen Oral Suspension is ibuprofen 100 mg per 5 mL, a pain reliever and fever reducer. One dose of this bubble gum flavored liquid medicine provides relief for up to 8 hours for children ages 2 to 11 years. Compare to the active ingredient in Children’s Motrin®.
  • WHEN PAIN OR FEVER derails your child, get back on track with Children's Ibuprofen Oral Suspension 100 mg per 5 mL, a nonsteroidal anti-inflammatory drug that reduces fever and minor aches and pains of the common cold, flu, sore throat, headache and toothache for up to 8 hours.
  • MADE FOR CHILDREN: Bubble Gum flavor is a kid-friendly choice for Children's Ibuprofen Oral Suspension, 100 mg per 5 mL, which is a pain reliever/fever reducer specifically formulated for children ages 2 to 11. Plus the container features a child-resistant safety cap.
  • ONE DOSE provides relief of pain and fever for up to 8 hours. Dosage cup included.
  • GLUTEN FREE: This children's pain reliever/fever reducer is gluten free and contains no alcohol.

Specifications

Suggested Age: 2 Years and Up

Active Ingredient Strength Value: 100 Milligrams

Product Warning: Contains ibuprofen

Product Form: Liquid

Primary Active Ingredient: Ibuprofen

Package Quantity: 1

TCIN: 11004691
UPC: 370030617692
Item Number (DPCI): 094-01-0245
Origin: Made in the USA or Imported
Healthcare Disclaimer:
Content on this site is for reference purposes only. Target does not represent or warrant that the nutrition, ingredient, allergen and other product information on our Web or Mobile sites are accurate or complete, since this information comes from the product manufacturers. On occasion, manufacturers may improve or change their product formulas and update their labels. We recommend that you do not rely solely on the information presented on our Web or Mobile sites and that you review the product's label or contact the manufacturer directly if you have specific product concerns or questions. If you have specific healthcare concerns or questions about the products displayed, please contact your licensed healthcare professional for advice or answers.

Description

Compare to Children’s Motrin® active ingredient. Children's Ibuprofen Oral Suspension 100 mg per 5 mL, Bubble Gum Flavor, temporarily reduces fever and relieves minor aches and pains due to the common cold, flu, sore throat, headache and toothache, for up to 8 hours. The active ingredient is 100 mg ibuprofen (NSAID)* per 5 mL, a pain reliever/fever reducer for children ages 2 to 11 years. Dosage cup included. *nonsteroidal anti-inflammatory drug
Gluten Free
A product that has an unqualified independent third-party certification, or carries an on-pack statement relating to the finished product being gluten-free.
HSA/FSA Eligible
Restrictions apply; contact your insurance provider about plan allowances and requirements
See how we make shopping for wellness even easier.
If the item details above aren’t accurate or complete, we want to know about it. Report incorrect product info.

From the manufacturer

No information loaded.

Guest Ratings & Reviews

5.0 out of 5 stars with 16 reviews
100% would recommend
10 recommendations
quality: 5 out of 5
value: 5 out of 5

Prices, promotions, styles and availability may vary by store & online. See our price match guarantee. See how a store is chosen for you.


*See offer details. Restrictions apply. Pricing, promotions and availability may vary by location and at Target.com.